{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,27]],"date-time":"2026-06-27T23:50:53Z","timestamp":1782604253468,"version":"3.54.5"},"reference-count":5,"publisher":"Elsevier BV","issue":"2","license":[{"start":{"date-parts":[[2008,8,1]],"date-time":"2008-08-01T00:00:00Z","timestamp":1217548800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2008,8,1]],"date-time":"2008-08-01T00:00:00Z","timestamp":1217548800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jaad.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of the American Academy of Dermatology"],"published-print":{"date-parts":[[2008,8]]},"DOI":"10.1016\/j.jaad.2008.02.021","type":"journal-article","created":{"date-parts":[[2008,7,17]],"date-time":"2008-07-17T17:11:30Z","timestamp":1216314690000},"page":"352-353","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":21,"title":["Allopurinol-induced Stevens\u2013Johnson syndrome and toxic epidermal necrolysis"],"prefix":"10.1016","volume":"59","author":[{"given":"Haur Yueh","family":"Lee","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Shiu Ming","family":"Pang","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Thirumoorthy","family":"Thamotharampillai","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.jaad.2008.02.021_bib1","doi-asserted-by":"crossref","first-page":"25","DOI":"10.1016\/j.jaad.2007.08.036","article-title":"Allopurinol is the most common Stevens\u2013Johnson syndrome and toxic epidermal necrolysis in Europe and Israel","volume":"58","author":"Halevy","year":"2008","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.jaad.2008.02.021_bib2","first-page":"384","article-title":"Allopurinol hypersensitivity syndrome\u2014A preventable severe cutaneous adverse reaction?","volume":"49","author":"Lee","year":"2008","journal-title":"Singapore Med J"},{"key":"10.1016\/j.jaad.2008.02.021_bib3","doi-asserted-by":"crossref","first-page":"47","DOI":"10.1016\/0002-9343(84)90743-5","article-title":"Severe allopurinol toxicity. Description and guidelines for prevention in patients with renal insufficiency","volume":"76","author":"Hande","year":"1984","journal-title":"Am J Med"},{"key":"10.1016\/j.jaad.2008.02.021_bib4","doi-asserted-by":"crossref","first-page":"4134","DOI":"10.1073\/pnas.0409500102","article-title":"HLA-B\u22175801 allele as a genetic marker for severe cutaneous adverse reactions caused by allopurinol","volume":"102","author":"Hung","year":"2005","journal-title":"Proc Natl Acad Sci U S A"},{"key":"10.1016\/j.jaad.2008.02.021_bib5","doi-asserted-by":"crossref","first-page":"568","DOI":"10.1056\/NEJMoa0706135","article-title":"HLA-B\u22175701 screening for hypersensitivity to abacavir","volume":"358","author":"Mallal","year":"2008","journal-title":"N Engl J Med"}],"container-title":["Journal of the American Academy of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962208002545?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962208002545?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T22:10:12Z","timestamp":1759270212000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0190962208002545"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2008,8]]},"references-count":5,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2008,8]]}},"alternative-id":["S0190962208002545"],"URL":"https:\/\/doi.org\/10.1016\/j.jaad.2008.02.021","relation":{},"ISSN":["0190-9622"],"issn-type":[{"value":"0190-9622","type":"print"}],"subject":[],"published":{"date-parts":[[2008,8]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Allopurinol-induced Stevens\u2013Johnson syndrome and toxic epidermal necrolysis","name":"articletitle","label":"Article Title"},{"value":"Journal of the American Academy of Dermatology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jaad.2008.02.021","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"https:\/\/doi.org\/10.1016\/j.jaad.2007.08.036","name":"associatedlink","label":"CrossRef DOI link to the associated document"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2008 American Academy of Dermatology, Inc. Published by Mosby, Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}